| Model Number |
R SERIES |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device failed to discharge.Complainant indicated that the clinician obtained another set of pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was received at zoll medical corporation and the customer's report was unsubstantiated.The device passed bench handling and defib discharge stress testing without duplicating the report.Review of the log did not find any occurrences of the device not discharging after being successfully charged.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.